Underarm redness and itchiness after whitening treatments

Patient

Q: Dear Doctors. I'm from the Philippines. Female, 27 years of age. my questions is regarding on my underarms. After done with peeling session, my UAs getting worst and woRst. I Applied hydrocortisone cream two days after i applied green peeling oil because it says in the instructions. thats to prevent redness and itchiness. Peeling Started after on my fourth day.I'm happy then coz its for real. But my underarms are reddish then. I still applying hydrocortisone cream on iT I felt burning sensation Even after applying HC.and my UAs are still reddish. Seller said to me that dont apply anymore the HC instead use powdered deo. Which I did. And the burning sensation gone but still its reddish. Then day by day I'm applying powdered deo but this time my UAs are itchy so itchy then I put a liitle hydrocortisone cream which I believed it can cure itchiness But now my UAs arE even worst. The Whole peeled area are so red and emboss and itchy.

Doctor

A:   I think you should consult a dermatologist for the redness. Stop applying anything to your underarms because it might do more harm than good, in short, it might only darken your underarms rather than whitening it. You may having some inflammation or an allergic reaction from the several agents you have applied on your underarms. Again, I suggest for you to see a dermatologist as soon as possible so the redness can be reevaluated and perhaps another treatment regimen can be started. I hope this helps.

Related Q&A

Q: I have regular steaching of one side jaw in my mouth .but do not have any pain whats the reason

Q: Red pimples scattered on top of my foot? I had alopecia and took steroid injections to my head for 1 year.

Q: When I eat/use items containing Vitamin E I get a rash on the inside of my elbow. The skin becomes reddish and there ...

Q: I need help, I'm unable to sneeze , usually I sneeze regularly now I feel the sensation and desire to do it but somet...

Q: I broke out in red rashes all over my body except for my face and my knees to my ankles. I have been using prednozone...

MOST DOCTOR RECOMMENDATIONS
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews